# SDR DALA2021070503695

- Difficulty date: July 5, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 55,078 hours, 28,401 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Seat Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 - 27 ABC O2 MASK HANGING DOWN. CORRECTIVE ACTION: REPLACED 27ABC O2 MASK PER A319 AMM 35-21. OK FOR SVC (7820868)
